# SDR AALA2018061329026

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 8,380 hours, 3,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 14WL, MID RT, FAILED CIDS1 TEST.  REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38.  OPS TESTED OK.
